Publication:
The logarithmic concavity of modified Bessel functions of the first kind and its related functions

dc.contributor.authorThanit Nanthanasuben_US
dc.contributor.authorBoriboon Novaprateepen_US
dc.contributor.authorNarongpol Wichailukkanaen_US
dc.contributor.otherMahidol Universityen_US
dc.contributor.otherFaculty of Medicine, Siriraj Hospital, Mahidol Universityen_US
dc.contributor.otherBangkok Produce Merchandising Public Company Limiteden_US
dc.date.accessioned2020-01-27T09:12:11Z
dc.date.available2020-01-27T09:12:11Z
dc.date.issued2019-12-01en_US
dc.description.abstract© 2019, The Author(s). This research demonstrates the log-convexity and log-concavity of the modified Bessel function of the first kind and the related functions. The method of coefficient is used to verify such properties. One of our results contradicts the conjecture proposed by Neumann in 2007 which states that modified Bessel function of the first kind Iν is log-concave in (0 , ∞) given ν> 0. The log-concavity holds true in some bounded domain. The application of the other results in Kibble’s bivariate gamma distribution is also demonstrated.en_US
dc.identifier.citationAdvances in Difference Equations. Vol.2019, No.1 (2019)en_US
dc.identifier.doi10.1186/s13662-019-2309-8en_US
dc.identifier.issn16871847en_US
dc.identifier.issn16871839en_US
dc.identifier.other2-s2.0-85071954056en_US
dc.identifier.urihttps://repository.li.mahidol.ac.th/handle/20.500.14594/51198
dc.rightsMahidol Universityen_US
dc.rights.holderSCOPUSen_US
dc.source.urihttps://www.scopus.com/inward/record.uri?partnerID=HzOxMe3b&scp=85071954056&origin=inwarden_US
dc.subjectMathematicsen_US
dc.titleThe logarithmic concavity of modified Bessel functions of the first kind and its related functionsen_US
dc.typeArticleen_US
dspace.entity.typePublication
mu.datasource.scopushttps://www.scopus.com/inward/record.uri?partnerID=HzOxMe3b&scp=85071954056&origin=inwarden_US

Files

Collections